I had a fortecortine shot, which contains cortisone yesterday, and today I started my clomid and tamoxifen for ttc purpose. Does the shot contradicts with the later meds?
there is some chance that fortecortine shot might have some effect on the medications you are taking for fertility, especially tamoxifen. Fortecortine was found to lower how effective tamoxifen is, and that could create a problem for your fertility treatment. That's why you probably should let your fertility doctor know you had the steroid shot. Hopefully he'll be able to adjust the tamoxifen dose so that it can be fully effective.
Clomid generally shouldn't be too much affected by the fortecortine shot, however, you'll be best off if you talk to your ob-gyn or fertility doctor. Especially because you might start experiencing side effects from any of these three medications - and it might be hard to tell which one is causing them.
Wish you all the best,
Thanks nikols, that was helpful